American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Jeffrey D. Achter. Arithmetic Torelli maps for cubic surfaces and threefolds. Trans. Amer. Math. Soc. 366 (2014) 5749-5769.
Abstract, references, and article information   
View Article: PDF

[2] Angel Carocca, Rubí E. Rodríguez and Anita M. Rojas. Symmetric group actions on Jacobian varieties. Contemporary Mathematics 629 (2014) 43-57.
Book volume table of contents   
View Article: PDF

[3] Rubí E. Rodríguez. Abelian varieties and group actions. Contemporary Mathematics 629 (2014) 299-314.
Book volume table of contents   
View Article: PDF

[4] Roger Bielawski and Lorenz Schwachhöfer. Sheaves on $\mathbb{P}^1\times\mathbb{P}^1$, bigraded resolutions, and coadjoint orbits of loop groups. Proc. Amer. Math. Soc. 141 (2013) 4155-4167.
Abstract, references, and article information   
View Article: PDF

[5] Holley Friedlander, Derek Garton, Beth Malmskog, Rachel Pries and Colin Weir. The $a$-numbers of Jacobians of Suzuki curves. Proc. Amer. Math. Soc. 141 (2013) 3019-3028.
Abstract, references, and article information   
View Article: PDF

[6] Filippo Viviani. Tropicalizing vs. compactifying the Torelli morphism. Contemporary Mathematics 605 (2013) 181-210.
Book volume table of contents   
View Article: PDF

[7] Marco Matone and Roberto Volpato. Vector-valued modular forms from the Mumford forms, Schottky-Igusa form, product of Thetanullwerte and the amazing Klein formula. Proc. Amer. Math. Soc. 141 (2013) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[8] Yuri G. Zarhin. Hodge classes on certain hyperelliptic prymians. Contemporary Mathematics 574 (2012) 171-183.
Book volume table of contents   
View Article: PDF

[9] Darren Glass. Non-genera of curves with automorphisms in characteristic $p$. Contemporary Mathematics 572 (2012) 89-95.
Book volume table of contents   
View Article: PDF

[10] Dragos Oprea. A note on the Verlinde bundles on elliptic curves. Trans. Amer. Math. Soc. 362 (2010) 3779-3798. MR 2601609.
Abstract, references, and article information   
View Article: PDF

[11] Martine Girard. The group of Weierstrass points of a plane quartic with at least eight hyperflexes. Math. Comp. 75 (2006) 1561-1583. MR 2219046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nils Bruin and E. Victor Flynn. Towers of 2-covers of hyperelliptic curves. Trans. Amer. Math. Soc. 357 (2005) 4329-4347. MR 2156713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tawanda Gwena. Degenerations of cubic threefolds and matroids. Proc. Amer. Math. Soc. 133 (2005) 1317-1323. MR 2111937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Vitaly Vologodsky. On fibers of the toric resolution of the extended Prym map. Proc. Amer. Math. Soc. 132 (2004) 3159-3165. MR 2073289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kamal Khuri-Makdisi. Linear algebra algorithms for divisors on an algebraic curve. Math. Comp. 73 (2004) 333-357. MR 2034126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jian Kong. Seshadri constants on Jacobian of curves. Trans. Amer. Math. Soc. 355 (2003) 3175-3180. MR 1974680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rajesh S. Kulkarni. On the Clifford algebra of a binary form. Trans. Amer. Math. Soc. 355 (2003) 3181-3208. MR 1974681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Giuseppe Pareschi and Mihnea Popa. Regularity on abelian varieties I. J. Amer. Math. Soc. 16 (2003) 285-302. MR 1949161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Indranil Biswas. Differential operators on a polarized abelian variety. Trans. Amer. Math. Soc. 354 (2002) 3883-3891. MR 1926857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yuri G. Zarhin. Hyperelliptic jacobians and simple groups $\mathbf{U}_3(2^m)$. Proc. Amer. Math. Soc. 131 (2003) 95-102. MR 1929028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andreas Enge. Computing discrete logarithms in high-genus hyperelliptic Jacobians in provably subexponential time. Math. Comp. 71 (2002) 729-742. MR 1885624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andreas Enge and Andreas Stein. Smooth ideals in hyperelliptic function fields. Math. Comp. 71 (2002) 1219-1230. MR 1898752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Eduardo Esteves. Compactifying the relative Jacobian over families of reduced curves. Trans. Amer. Math. Soc. 353 (2001) 3045-3095. MR 1828599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Everett W. Howe. Plane quartics with Jacobians isomorphic to a hyperelliptic Jacobian. Proc. Amer. Math. Soc. 129 (2001) 1647-1657. MR 1814093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. D. Galbraith, S. M. Paulus and N. P. Smart. Arithmetic on superelliptic curves. Math. Comp. 71 (2002) 393-405. MR 1863009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Rainer H. Kaenders. The mixed Hodge structure on the fundamental group of a punctured Riemann surface. Proc. Amer. Math. Soc. 129 (2001) 1271-1281. MR 1712897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David Penniston. Unipotent groups associated to reduced curves. Trans. Amer. Math. Soc. 352 (2000) 5025-5043. MR 1695033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3